Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 434205, 7 pages
http://dx.doi.org/10.1155/2013/434205
Research Article

Fixed Point Theorems for a Class of Weakly C-Contractive Mappings in a Setting of 2-Banach Space

1Department of Mathematics, The University of Burdwan, Burdwan, West Bengal, 713104, India
2Burdwan Railway Balika Vidyapith High School, Khalasipara, Burdwan, West Bengal, 713101, India

Received 26 September 2012; Accepted 1 December 2012

Academic Editor: Baoding Liu

Copyright © 2013 M. Saha and Anamika Ganguly. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Gähler, “2-metric Rume and Ihre Topologische Strucktur,” Mathematische Nachrichten, vol. 26, no. 1–4, pp. 115–148, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Iseki, “Fixed point theorems in 2-metric space,” Mathematics Seminar Notes, Kobe University, vol. 3, pp. 133–136, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. S. Khan and M. D. Khan, “Involutions with fixed points in 2-Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 3, pp. 429–434, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Saha and D. Dey, “Fixed point of expansive mappings in a 2-Banach space,” International Journal of Mathematical Sciences and Engineering Applications, vol. 4, no. 4, pp. 355–362, 2010. View at Google Scholar · View at MathSciNet
  5. M. Gangopadhyay, M. Saha, and A. P. Baisnab, “Some fixed point theorems for contractive type mappings in 2-Banach space,” International Journal of Mathematics and Computer Science, vol. 3, no. 4, pp. 237–246, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Saha and D. Dey, “Some results on fixed points of mappings in a 2-metric space,” International Journal of Contemporary Mathematical Sciences, vol. 4, no. 21, pp. 1021–1028, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. S. Choudhury, “Unique fixed point theorem for weakly C-contractive mappings,” Kathmandu University Journal of Science, Engineering and Technology, vol. 5, no. 1, pp. 6–13, 2009. View at Google Scholar
  8. M. A. Açikgz, “A review on 2-normed Structures,” International Journal of Mathematical Analysis, vol. 1, no. 4, pp. 187–191, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. W. Freese and Y. J. Cho, Geometry of Linear 2-Normed Space, Nova Science, New York, NY, USA, 2001. View at MathSciNet